# SDR GTIA010968

- Difficulty date: August 30, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT CARGO LONGERON NR 22 RIGHT HAS CORROSION BETWEEN STATION 1309 AND 1322.  REMOVED CORROSION. CORROSION OUT OF LIMITS.  CUT OUT DAMAGE SECTION OF LONGERON FROM STATION 1297.  LOCATED AND DRILLED LONGERON AND FITTINGS IAW MD-80 SRM 53-20-00.  (M)
